# SDR VNAA202402290009

- Difficulty date: January 3, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N566NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15353
- Aircraft time: 20,395 hours, 18,209 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 69053211717
- Condition: Corroded
- Location: Bs 316 Lbl9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON INTERCOSTAL AT FS316 BTW LBL 9 TO RBL 9.   INTERCOSTAL AT FS316 BTW LBL 9 TO RBL 9 WAS REPAIRED PER REO 690-53-21-1717 REV -.
